Alex B. on Citysearch
5 years ago
03/14/2015, 01:53 AM
Farbask (not sure how to spell it) is the most atrocious doctor I have ever encountered. To preface my review of her, know that I have been involved in the reproductive justice sphere for years and that is my intended career path. Upon saying that I wanted the Mirena IUD, she treated me very condescendingly. She asked, "how do you know about that?" as though it was the instructions for a bomb. She then proceeded to interrupt me halfway through stating my involvement with reproductive justice and just said, "The internet, you mean." I may not be a doctor, but she refused to even listen to my history. She failed to respect me as an adult capable of thought and experience.
But I was very firm. I wanted the MIrena. She then proceeded to give me inappropriate and false information. She said, "The Mirena has lots and lots of hormones. Your hair will fall out. You will get lots of acne. It will change your metabolism. You will be depressed." I don't know how this woman is a practicing doctor if it's clear she fished out a medical degree from the bottom of a latrine.
I told her she was giving me false information and when I stated FACTS from the official Mirena website, she said not to pay attention to it because that is wrong info. Because the FDA must be wrong?? First of all, the Mirena contains less hormones. Your hair WON'T fall out. If you get acne, only under 5% of people experience this. Also, hormonal birth control is used to TREAT acne, no? Weight gain is a rare side effect based on medical history, as is depression.
How do I know this? The FDA. AND The American Academy of Pediatrics encourages intrauterine devices as the first choice of birth control for adolescents. Teenagers. IUDs are amazing yet few people use them. Probably because of dim doctors such as Farbask who have an agenda and lack a medical degree.
To make it worse, she tried to dissuade me from the Mirena by telling me to choose the pill or the Depro-Provera shot. That's when I really couldn't believe it. The pill has more hormones than hormonal IUDs AND the Depo-shot has been associated with a lot of risks and being the hormonal birth control that is actually associated with major weight gain.
Ridiculous. STAY AWAY FROM FARBASKH.